# SDR SCNA20200605043

- Difficulty date: December 27, 2019
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 34,023 hours, 14,231 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Condition: Faulty
- Location: Overwing Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT AFT OVERWING LIGHT ON TAKEOFF ROLL LOW SPEED REJECT LESS THAN 30KTS. REPLACED FLIGHT LOCK SOLENOID ON AFT LT OVERWING DOOR AND TESTED PER AMM 52-22-41. OK FOR SERVICE.
